Change search
ReferencesLink to record
Permanent link

Direct link
Numerical study of traveling-wave solutions for the Camassa-Holm equation
Lund University, Sweden .ORCID iD: 0000-0001-6191-7769
2005 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 25, no 2, 287-298 p.Article in journal (Refereed) Published
Abstract [en]

We explore numerically different aspects of periodic traveling-wave solutions of the Camassa-Holm equation. In particular, the time evolution of some recently found new traveling-wave solutions and the interaction of peaked and cusped waves is studied.

Place, publisher, year, edition, pages
2005. Vol. 25, no 2, 287-298 p.
Keyword [en]
Data reduction, Graph theory, Hamiltonians, Set theory, Solitons, Wave propagation, Camassa-Holm equations, Hamiltonian system, Traveling-wave solutions, Unidirectional propagation, Wave equations
National Category
Mathematics Physical Sciences
URN: urn:nbn:se:kth:diva-163841DOI: 10.1016/j.chaos.2004.11.024ISI: 000228606500004ScopusID: 2-s2.0-13544277180OAI: diva2:802352

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Chaos, Solitons & Fractals
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link